Bulletin of the American Mathematical Society

A Stieltjes integral equation

F. G. Dressel

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 47, Number 2 (1941), 79-83.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183503459

Mathematical Reviews number (MathSciNet)
MR0004058

Zentralblatt MATH identifier
0025.26604

Citation

Dressel, F. G. A Stieltjes integral equation. Bull. Amer. Math. Soc. 47 (1941), no. 2, 79--83. https://projecteuclid.org/euclid.bams/1183503459


Export citation

See also

  • Cited work: F. G. Dressel. A note on Fredholm-Stieltjes integral equations. Bull. Amer. Math. Soc., Volume 44, Number 6 (1938), 434--437.